MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer obtained an elevated atellica im total hcg (thcg) lot 360 patient sample result that was discordant relative to retest results using the same sample as well as additional sample draws from the patient.Siemens' investigation included an assessment of reagent and instrument.-quality control (qc) for biorad immunoassay plus liquichek lots 85361 and 85362 were reviewed and recovered in range on the day the discordant result was generated.-no other sample discrepancies were reported for samples tested with thcg pack id# (b)(4) that generated the discordant result.-the calibration was used to generate 61 other thcg results with pack id# (b)(4) and no other discrepancies were reported.-thcg was aspirated prior to lh, prge and ee2 from sid# (b)(6).Thcg was the only assay impacted.-sample and reagent merged trace files were reviewed for the discordant sample.There was no evidence of an aspiration or dispense issue impacting the delivery of the 25ul of sample nor the delivery of thcg lite or solid phase reagents.-autocheck data was reviewed for the time of this event and was found to be within acceptable limits but wash station vacuum was running slightly low.Siemens recommended action plan for customer, and the siemens customer service engineer (cse) found serum splatter from under the sample dispense port.Area was cleaned and parts were replaced.Instrument performance following service was verified by running thcg precision and accuracy studies.All qc replicates recovered within published insert ranges.Patient samples were tested in replicates of 10.Thcg precision was within expectation.Based on available information, the cause of the discordant atellica im thcg patient sample result is inconclusive, but isolated to a single sample.The instrument is operational, and the reported issue has been resolved by standard service and maintenance activities.
 
Event or Problem Description
The customer obtained an elevated atellica im total hcg (thcg) lot 360 patient sample result that was discordant relative to retest results using the same sample as well as additional sample draws from the patient.The initial elevated result was reported to the physician and was questioned.Additional samples from the same patient were drawn on different days and tested and the results were lower.The customer also retested both the initial sample and the 2nd sample and both results were low.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21095599
Report Number1219913-2025-00005
Device Sequence Number15633726
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public(01)00630414600031(10)78071360(17)250222
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number78071360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown